# SDR UHLA2011060900199

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 18,804 hours, 11,696 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0292
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,178 hours, 9,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT RECEIVED HYD SYS 2 LO QTY.  DECLARED EMERGENCY, LANDING UNEVENTFUL.  FOUND E2 EDP LEAKING AT CASE, REMOVED AND REPLACED E2 EDP IAW EMB 170 MM 29-11-01.  OPS AND LEAK CHECK GOOD.
